to participate download our app

Nov 21
19:12
So ive noticed that recently my boobs have just been hurting a lot, and i looked in the mirror and the areolas look kind of red/darker and it's really making me nervous bc ofc i looked it up and it says "oh you're pregnant" and im trying to stay calm as i don't think i am simply because i haven't missed any pills and have had no liquid stool or vomit. im just very very paranoid bc they are just kind of irritated and it's almost like they tingle a little? i don't know what's going on but does anybody have any ideas?
 
8
Nov 21
19:14
Normal side effects
3
Nov 21
19:27
@Kitarah i just thought it was odd because it's been 8 months on the pill.
 
Nov 21
19:54
You can experience side effects at any time while on the pill. In the last few days I’ve been experiencing some side effects I haven’t had in over two years.
3
Nov 21
19:55
@bluerose9 do those side effects ever make you nervous? and what do you do to get rid of the paranoid thoughts of they do make you nervous?
 
Nov 21
20:09
@kelps no they don’t honestly because I’ve been on the pill nearly 6 years so I’ve experienced plenty of side effects and never had a scare. I know how the pill is supposed to be taken. So I take it properly. If you don’t fully trust your pill then use condoms, it’s not worth the stress. Maybe take a test to ease your mind if it’s bothering you.
1
Nov 21
20:11
@bluerose9 If im going to be completely honest, i've been on the pill, and used condoms and pull out all at the same time and still got paranoid about it. i've read as much as i possibly can but for some reason my brain just doesn't except it. i've gotten better at trusting my pill slightly more, but not by much
 
Nov 21
20:23
ALSO!! another thing, my nipples tend to turn white sometimes. is this normal?
 
Nov 21
20:31
If you have that much anxiety surrounding pregnancy, might be best to stop having sex for a bit and seek professional therapy to help with this anxiety
1

to write your comment download our app